# SDR AWXA200601573

- Difficulty date: August 30, 2006
- Submitted: September 5, 2006
- Operation: Air carrier
- Aircraft: N155AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23777
- Aircraft time: 61,147 hours, 42,539 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546430100SP
- Part serial: 155
- Condition: Debonded
- Location: Rt Foreflap
- Part time: 61,147 hours, 42,539 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DISBOND AREA ON UPPER SURFACE OF RT INBOARD FOREFLAP, 36.5" FROM OUTBOARD END, 9" FROM AFT EDGE.  REPAIRED DISBOND AREA ON UPPER SURFACE OF RT INBOARD FOREFLAP 36.5" FROM OUTBOARD END, 9" FROM AFT EDGE, IAW B737-300 SRM 51-70-10-2R4, REPAIR 4, FIG 201.
